Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Nausea, fatigue, back pain, increased thirst, abdominal bloating, loose stools, sensitive to smells. What does this mean?

Hi, For about 2 weeks I have had waves of nausea all day but unable to throw up, loss of apetite and an aversion to many foods I normally enjoy [opting only for simple/easy to digest, soups, drinks, toast etc] fatigue, back pain, increased thirst, abdominal bloating, loose stools, sensitive to smells like coffee etc as they bring on nausea and I feel some pain in the lower left when passing stools, and general dull pain under the left side of my ribcage otherwise. What might this mean?
Asked On : Sun, 9 Jun 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
The symtoms suggest gastroenteritis.the nausea( ,loss of appetite ,pain under Rt. ribcage are due to digestion problem &gastritis.Loose motions &pain in lower left indicate enteritis(inflammation of intestines.).Increased thirst indicate dehydration ,which sometimes needs IV fluids .
Pl. visit your doctor to consult &proper specific manegment.
Few investigations -stools routine & microscopic,urine for Ble salts ,pigments (toexclude haepatitis)should be done.
few changes inyour life style would help.eg.-have nonspicy,nurishing food like curds,soft drinks (noneffervasent),lot of water(Boiled &cooled),boiled rice, or boiled rice with mung dal(khichadia boiled semisolid preparation),ORT in plenty, coconut water etc.Many atimes strict observation of intke &rest give releif.

When infective gastro enteritis is diagnosis,i give combination of ofloicin with ornadozol, ranitidin,ORT preparationfor fluid replacement &very light food.
Take care. Thanks.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions